# SDR C77A20161027002

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 23,326 hours, 13,451 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW EXPERIENCED A VIBRATION IN THE AMBER INDICATION ON THE NR 1 ENGINE. AIRCRAFT RETURNED TO DEPARTURE.  DECLARED AN EMERGENCY.  THROTTLE RETARDED AND VIBRATION DECREASED. VIBRATION INCREASED WHEN THROTTLE ADVANCED. NO VIBRATION FELT.  72-00-00-700-801, SUB TASK 72-00-00-760-234. ALL WITHIN LIMITS,  OK FOR SERVICE.
